# SDR DXTA2021110151170

- Difficulty date: October 29, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 12,921 hours, 9,944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: REPEAT WRITE UP. AT ALTITUDE THERE IS A HIGH PITCHED SQUEAL COMING FROM THE MAIN CABIN DOOR. IT CAN BE HEARD IN THE COCKPIT WITH HEADSET ON AND IN THE CABIN.   IF YOU ARE FACING THE MAIN DOOR FROM THE CABIN, IT SEEMS TO BE COMING FROM THE LEFT SIDE OF THE DOOR OR LOWER LEFT AREA.  IT SEEMS TO START IN THE 20,000 RANGE OF ALTITUDE.///SIGN-OFF///REMOVED AND REPLACED CABIN DOOR PRESSURE SWITCH. IAW CESSNA 560XL AMM 52-10-04.  OPS CHECK GOOD.
